MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-65SJ250
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that the nail was defective and resulted in osteolysis.No additional information is available.
 
Event or Problem Description
Additional information provided: "the implant still with patient, we don't know that he would return to us or not." patient outcome was good.
 
Additional Manufacturer Narrative
If any additional information is provided, a supplemental report will be submitted.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11741867
Report Number3006179046-2021-00265
Device Sequence Number4061068
Product Code HSB
UDI-Device Identifier00887517951588
UDI-Public887517951588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-65SJ250
Device Lot Number9071002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient Weight60